# SDR FDEA200910283718

- Difficulty date: October 28, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363760
- Condition: Corroded
- Location: Bs 360-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE BS360 - BS420, LBL 24.  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 344-480 LBL 24, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 PO NR 9006020 APPROX LENGTH  136" AND INSTALLED NEW SEAT TRACK SECTION USING PREVIOUS GOOD CONDITION SPLICES IAW SRM 53-10-5 FIG   1, SRM 51-30-2, SRM 51-10-2.
